# SDR MASA200601288

- Difficulty date: May 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,224 hours, 24,394 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 729
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 3,984 hours, 3,693 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7142 IAD.  SLIGHT ROLL AND YAW IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED HSTCU.
